# SDR HYIA20190524001

- Difficulty date: May 17, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N26514
- Make and model: Cessna 402C
- Aircraft serial: C4020344
- Aircraft time: 30,521 hours
- Engine: Cont TSIO520VB
- Engine time: 4,547 hours
- Propeller: Mcauly 3AF32C505
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Bearing
- Part number: SA642398M010
- Part serial: AC16DA605
- Condition: Cracked
- Location: Nr 4 Cylinder
- Part time: 1,921 hours
- Component: Engine, Cont, TSIO520VB
- Component part number: TSIO520VB
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LEFT PROPELLER VIBRATES ABOVE 2500 RPM. MAINTENANCE INSPECTED AND FOUND THE LEFT ENGINE #1 CYLINDER EXHAUST VALVE ERODED AND RECESSED INTO CYLINDER HEAD, AND #4 THE CYLINDER TO HAVE LOW COMPRESSION AND THE #4 CONNECTING ROD BEARING TO HAVE A CRACK. THE CYLINDERS AND CONNECTING ROD WERE REPLACED, WITH NO FURTHER DISCREPANCIES.
